Pacific Journal of Mathematics

Approximation by archimedean lattice cones.

Jorge Martinez

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 427-437.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971079

Mathematical Reviews number (MathSciNet)
MR0277444

Zentralblatt MATH identifier
0231.06022

Subjects
Primary: 06.30
Secondary: 46.00

Citation

Martinez, Jorge. Approximation by archimedean lattice cones. Pacific J. Math. 36 (1971), no. 2, 427--437. https://projecteuclid.org/euclid.pjm/1102971079


Export citation

References

  • [1] P. Conrad, J. Harvey and C. Holland; The Hahn-embeddng theorem forabelian lattice-ordered groups, Trans. Amer. Math. Soc, 108 (1963), 143-169.
  • [2] L. Fuchs; Teilweise geordnete algebraische strukturen;Vandenhoeck and Ruprecht in Gottingen, (1966).
  • [3] J. Martinez, Essential extensions of partial orders on groups; (Preprint-submitted to Trans. Amer. Math. Soc).